# SDR ABXA020326

- Difficulty date: November 30, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46097
- Aircraft time: 72,902 hours, 26,839 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 57552713
- Condition: Corroded
- Location: F.S. 216
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BELLY SKIN AFT OF ANTENNA F.S. 216 BETWEEN LONGERON 33 RIGHT AND 34 RIGHT WAS CORRODED. REPAIRED AREA IAW DC-8 SRM 51-1-8.
